# SDR SWIA201024042

- Difficulty date: April 14, 2010
- Submitted: April 18, 2010
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 21,695 hours, 16,752 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OIL SMELL WITH SMOKE IN CABIN.  (FLT 4641)  REPLACED APU.
